# SDR 2002UALA01334

- Difficulty date: August 21, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 24,985 hours, 3,820 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Bent
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CROSS TIE INBOARD LEG UPPER BRACKET IS BENT AND FASTENER CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED UPPER BRACKET FOR CROSS TIE.
